Proceedings of the Imperial Academy

On the behaviour of an inverse function of a meromorphic function at its transcendental singular point

Masatsugu Tsuji

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 17, Number 9 (1941), 414-417.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195578642

Digital Object Identifier
doi:10.3792/pia/1195578642

Mathematical Reviews number (MathSciNet)
MR0017807

Zentralblatt MATH identifier
0060.22802

Subjects
Primary: 30.0X

Citation

Tsuji, Masatsugu. On the behaviour of an inverse function of a meromorphic function at its transcendental singular point. Proc. Imp. Acad. 17 (1941), no. 9, 414--417. doi:10.3792/pia/1195578642. https://projecteuclid.org/euclid.pja/1195578642


Export citation

See also

  • Part II: Masatsugu Tsuji. On the behaviour of an inverse function of a meromorphic function at its transcendental singular point, II. Proc. Imp. Acad., Tokyo, Volume 17, Number 10 (1941), 474--475.
  • Part III: Masatsugu Tsuji. On the behaviour of an inverse function of a meromorphic function at its transcendental singular point, III. Proc. Imp. Acad., Tokyo, Volume 18, Number 3 (1942), 132--139.